# SDR DALA2015050103036

- Difficulty date: April 30, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 51,866 hours, 23,360 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Coupling
- Condition: Corroded
- Location: Frames 27-28
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUPLING IN FWD CARGO COMPARTMENT FROM FRAMES 27 TO 28 ON STRINGER 43R.  REPLACED THE COUPLING IAW SRM 51-72-11 AND DWG D53231598.
